# SDR SWAA2023032103520

- Difficulty date: February 15, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING HARDWARE AND PLATE ASSY ADAPTER SERVICE DOOR AT FWD GALLEY AREA 2023-116588<[01] REPLACED GIRT BAR FITTING HARDWARE AND PLATE ASSY ADAPTER SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] JOB COMPLETE
